Reply To: CIP/CIDP symptoms worsening from IVIG
Hi. I stumbled across your post trying to find anyone who felt symptoms were worsening on IVIG. I’ve had the same/similar experience. I began treatment on IVIG for a slightly tingling and slightly weak arm. Those were my symptoms for 8 years prior to getting IVIG. My symptoms never worsened during that 8 years. After I started IVIG I began noticing I lost function of my arm a few days before treatment, continuing to days after. By the 4th – 5th day I would go back to my before IVIG state. Then again a few days before treatment the process repeated over. After months of this happening I voiced my concerns to neurologist. He upped my treatment cycle. However the same thing happenig still. Few days before treatment losing use of my arm continuing to days after. I had to miss a treatment once due to surgery and began falling 8 days out! If you remember I mentioned in the beginning I only had a mild issue with hand/arm for 8 years! I believe the IVIG has caused something to flare and worsen my symptoms.